When I get home my calf an ankles are swollen. It was really bad the other day. Does anyone else have this happen? What to do for it! I know I am having to eat so much that I never ate before I wonder if that is causing it?
Bless you, H! I don't know how you do w/5th graders; sore feet are a problem even w/out tx. Sodium? I don't have med training so I couldn't really advise you other than let your doc now. I'm covered in rashes w/new ones emerging. I know others who have more experience will chime in.
Definitely a good idea to check it out with your treatment doctor as soon as possible. If you're approaching or are stage 4, body edema (swelling due to water retention) is a likely possibility, and should be addressed with a physician sooner rather than later. Good idea to reduce your sodium intake (reading labels is important as many packaged items are high in sodium) if you're retaining fluid, but call your doc, especially since you don't see an obvious cause for the symptom. Good luck. ~eureka
Sodium. I take Spirolactone 1/2 pill when I swell. Feet above heart resting. I only do it if I go over 1500 mg daily of sodium. It got worse last week before transfusion. Be careful- that's how ascites starts. Talk to ur dr for sure. Nothing to be scared of. I also have to avoid certain shoes right now. I can send u some loso brands w high fat I've discovered.. Take care sweetie. I'm headn home... 3 IEP meetings this week. Teachers are tuff. Ur da bomb! Take care of u. Xoxo Karen
I found out I was hep-c positive because my legs were swelling. It got so crazy it looked like I was deformed!! Turned out mine was not hep related, but due to crapy salty diet, getting overweight, and not enough exersize. When I took care of those issues the water went away.
Can't hurt to reduce sodium. Healthier, better for your livr, and it seems liekly to help. Better to try that than end up with Hillary cankles! Ya'll don't want that :) Also raise the issue with your doc.
So many people find out about hcv 'incidentally'... I'm glad that in your case it wasn't a complication of hep, and certainly, other things can cause leg and feet swelling too. Good that you were able to address the issues, but I definitely think it takes a medical professional to assess the situation and that hondapatches should get examined by her doc. Hopefully for honda it's just a salt issue, but definitely important to get seen... treatment can be tough enough without added discomfort, for sure!
You are so right!! Another thing for me was I drank a lot of Gatorade and what ever sports drinks were on sale (buying it by the truck load) and again with tx my legs swelled. I didnt even consider the sodium in that stuff. I went to bottled water and it went away.
Slideman - my experience exactly! I was doing a lot of riding and wanted to replace fluids n ended up w ascites n hep c diagnoais. All I have to do is modify my diet. I've been off diuretics for 10 mos unless I eat a lotta sodium. I hope Hondapatches is sleeping away.. :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.